A Khintchine-Groshev theorem for affine hyperplanes

Ghosh, Anish (2011) A Khintchine-Groshev theorem for affine hyperplanes International Journal of Number Theory, 07 (04). pp. 1045-1064. ISSN 1793-0421

Full text not available from this repository.

Official URL: https://www.worldscientific.com/doi/abs/10.1142/S1...

Related URL: http://dx.doi.org/10.1142/S1793042111004228


We prove the divergence case of the Khintchine–Groshev theorem for a large class of affine hyperplanes, completing the convergence case proved in [11] and answering in part a question of Beresnevich et al. ([4]). We use the mechanism of regular systems developed in [4] and estimates from [11].

Item Type:Article
Source:Copyright of this article belongs to World Scientific Publishing Company.
Keywords:Diophantine Approximation On Manifolds; Flows On Homogeneous Spaces; Regular Systems; Khintchine-Groshev Theorem
ID Code:114328
Deposited On:05 Jun 2018 06:47
Last Modified:05 Jun 2018 06:47

Repository Staff Only: item control page